# SDR SWAA2021073088881

- Difficulty date: June 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS TWO AREAS OF DELAM ON THE RIGHT SIDE ; DELAMINATION / [01] MEASUREMENTS; [02] CLEANSED DAMAGE AREA AND PREPARED AREA FOR REPAIR ON R/H SIDE OF OUTER SKIN OF TAIL CONE AS PER B737 SRM 51-70-04-2R-1 OK TO INSTALL REPAIR; [03] ON STEP 2 DAMAGE LOCATION IS AT STA. 1167 ;11 INCHES FROM FWD. EDGE OF TAIL CONE AND 17 INCHES FROM BOTTOM CENTER THIS REPAIR WILL BE CALLED REPAIR A; [04] SECOND DAMAGE AREA IS AT STA. 1179 ;23 INCHES FROM FWD. EDGE OF TAIL CONE AND 12 INCHES FROM BOTTOM CENTER . PERFORMED TAP TEST FOUND NO DELAMINATION ONLY DETERIORATED OUTER PAINT AS PER B737 NDTM 51-05 -01 THIS REPAIR WILL BE CALLED REPAIR B; [05] VERIFIED STEPS # 1; 2; 3 AND 4; [06] OK TO INSTALL REPAIR A; [07] REPAIRED DAMAGE A ON R/H SIDE OUTER SKIN OF TAIL CONE AS PER B737 SRM 51-70-04-2R-1 MATERIALS USED PO# 1150387 & PO# 1715972 PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AD PER NDTM 51-05-01 SECTION 5; [08] VERIFIED STEP 7; [09] PAINTED AREA AT STA 1179; 23 INCHES FROM FWD EDGE OF TAIL AND 12 INCHES FROM BOTTON CENTER AND AREA AT STA 1167 11 INCHES FROM FWD EDGE OF TAIL CONE AND 17 INCHES FROM BOTTOM CENTER REF B 737-700 AMM 51-21-73-370-803; [10] PAINT WORK WAS ACCOMPLISHED BY TECHNICIAN VICTORINO ANASTACIO MENDOZA EMPLOYEE # 2381; [11] VERIFIED PAINT STEP 9 AND 10.
